Photograph of Scott Armstrong

Scott Armstrong

Associate Professor of Mathematics
scotta@cims.nyu.edu
212-998-3148
Warren Weaver Hall, Office 530
http://cims.nyu.edu/~scotta/

Education

Ph.D., Mathematics, University of California, Berkeley, USA, 2009.
B.S., Mathematics, Texas A&M University, USA, 2002.

Research Interests

My general research interests lie in partial differential equations, the calculus of variations and probability theory. My focus for the last several years has been in homogenization of PDEs in random media and related problems in probability and statistical mechanics.

Selected Publications

S. Armstrong, T. Kuusi and J.-C. Mourrat, "The additive structure of elliptic homogenization", Invent. Math., to appear
S. Armstrong and P. Cardaliaguet, "Stochastic homogenization of quasilinear Hamilton-Jacobi equations and geometric motions", J. Eur. Math. Soc., to appear
S. N. Armstrong and C. K. Smart, "Quantitative stochastic homogenization of convex integral functionals", Ann. Sci. Éc. Norm. Supér. 48, 423-481 (2016)

Other Links

Google Scholar page